Open Access
Translator Disclaimer
Winter 2008 Densities in Fabry’s theorem
Alexandre Eremenko
Illinois J. Math. 52(4): 1277-1290 (Winter 2008). DOI: 10.1215/ijm/1258554362

Abstract

Fabry’s theorem on the singularities of power series is improved: the maximum density in the assumptions of this theorem is replaced by an interior density of Beurling–Malliavin type.

Citation

Download Citation

Alexandre Eremenko. "Densities in Fabry’s theorem." Illinois J. Math. 52 (4) 1277 - 1290, Winter 2008. https://doi.org/10.1215/ijm/1258554362

Information

Published: Winter 2008
First available in Project Euclid: 18 November 2009

zbMATH: 1191.30001
MathSciNet: MR2595767
Digital Object Identifier: 10.1215/ijm/1258554362

Subjects:
Primary: 30B10, 30B40

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.52 • No. 4 • Winter 2008
Back to Top